Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Sudden stomach pain, rasoli type. Been asked to operate due to excess liquid. Medications and treatment?

doctor my aunt got sudden pain in her stomach when she go to doctor then he say that it seems to be rasoli type and ask them for some tests till now they donot got a satisfactory result doctor only that it is critical and they have to operate soon as it has so much liquid in stomach and there left side has more effected then right and she was also recomeded some medicine as there hp are less please reply me soon if something occur and please help me and tell me the detail about this
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  2305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
You need to provide me with more details t know the possible causes. It seems that your aunt is suffering from an abdominal lump which may be cancerous in nature. Only detailed investigations and surgery will help her. Please do follow your doctor's advise.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor